Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Symptoms of chronic atrial fibrillation

Premium Questions

Dr. Rakesh Madhyastha MD

I have anxiety and Pacs. Sometimes i feel a strange feeling in my chest. Like a tingle kind of. But when i feel my pulse it feels normal but i have an urge to cough . If i was having a dangerous arrythmia could i feel iy... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Praveen Tayal MD

with atrial fibrillation . She doesn't want to go to the e.r. but I'm thinking she should, what is your advice and what could be causing her symptoms? ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Robert Galamaga MD

Hi. I take warfarin and a betablocker as I have periods of Atrial fibrulation. These last up to 12 hours and occur every few days, the usual symptoms being a fluttering and irregular heartbeat, a catch ... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr.  Basheer Ahamed MD

Hi I occasionally get heart palpatations such as fast heart beats and the occasional skipped beat. Is this atrial fibrillation? Can it cause stroke? ... View answer

Answered by : Dr. Basheer Ahamed ( Diabetologist)
Dr. Sukhvinder Singh MD

I was diagnosed with afib about 8 months ago . I'm 44 years old , eat heathy and exercise. My cardiologist told me take flacinade as need like pill in a pocket. I've only had 3 afib episodes but I get the irregular beats... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)

Public Forum Discussions

Dr. Ilir Sharka MD

I have a mechanical aortic valve for 2 years now, I was told by one of my cardiologists, that I HAVE AN IRREGULAR HEART BEAT, BUT NOT A-FIB. LATYELY I HAVE EXPERIENCED SOME MORE PROBLEMS, AND A NEW CARDIOLOGIST TOLD ME, I... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Purva Patel MD

Hi: I think I have atrial fibulation. My heart goes funny with I drink coffee or tea and when I have stress. I m feeling kind of sluggish most times. I ve lost energy to do a lot of things. I get ... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)
Dr. Bhadresh Lakhani MD

I had an apt with my immunologist yesterday. When the nurse took my pulse, I noticed that she keep her fingers on my wrist and seemed to be counting the pulse a long time. When I asked her about it she said that my pulse... View answer

Answered by : Dr. Bhadresh Lakhani ( General & Family Physician)
Dr. Vihang Shah MD

I have chronic atrial fib. I was taking long term (5 yrs) amiodarone. I have scarring in my lungs and damage to my kidney s. A pacemaker was put in and now I am on Cardizem. Now I have all the symptoms... View answer

Answered by : Dr. Vihang Shah ( Cardiologist)
Dr.  Sagar Makode MD

I am 25 years old and I have atrial fibrillation. My doctor told me that as of now its very mild and I do not need to take any medication unless i experience symptoms from it. I am going to a music ... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)

Mobile Questions and Answers

Dr. Anantharamakrishnan MD

Welcome to Health Care Magic It is a chaotic (totally irregular) rhythm – originating from the upper chambers of the heart Several causes involving nerves, muscle of the heart may cause .. Treatment – Aim for normal ...

Dr. Ganesh MD

varisis of stomach and oesophagus or any thing related to the vascular pathology may cause / . good luck.

Dr. Maheshwari MD

Hi.It could be electrolytes problem,side effect of any medicine,and post myocardial infarction .It needs carefull measures by cardiologist. Pls hit thanks